| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 105-108


Yuriy N. Belyayev
      Recurrence relations between symmetric polynomials of n-th order
      Applied Mathematical Sciences, Vol. 8, 2014, no. 105, 5195-5202
      http://dx.doi.org/10.12988/ams.2014.47525

Elmer C. Castillano, Rose Ann L. Ugbinada, Sergio R. Canoy, Jr.
      Secure domination in the joins of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 105, 5203-5211
      http://dx.doi.org/10.12988/ams.2014.47519

Jaekeun Park
      Remarks on the Hermite-Hadamard type inequalities for harmonically quasi-convex functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 105, 5213-5224
      http://dx.doi.org/10.12988/ams.2014.47575

Jaekeun Park
      Generalized Hermite-Hadamard-like type inequalities for differentiable harmonically quasi-convex functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 105, 5225-5238
      http://dx.doi.org/10.12988/ams.2014.47576

Jaekeun Park
      Simpson-like type inequalities for functions whose derivatives in absolute value are \varphi-convex
      Applied Mathematical Sciences, Vol. 8, 2014, no. 105, 5239-5249
      http://dx.doi.org/10.12988/ams.2014.47577

Hong-Bin Bai, Shu-Lin Wu
      Synchronization of unsmooth Chua chaotic circuits based on numerical optimization
      Applied Mathematical Sciences, Vol. 8, 2014, no. 106, 5251-5259
      http://dx.doi.org/10.12988/ams.2014.45385

Fritzie Mae Vasquez Valenzuela, Helen Moso Rara
      \mu-rgb connectedness and \mu-rgb-sets in the product space in a generalized topological space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 106, 5261-5267
      http://dx.doi.org/10.12988/ams.2014.47534

V. Devi Rajaselvi, T. Kalyani, D. G. Thomas
      Infinite triangular arrays and recognizability
      Applied Mathematical Sciences, Vol. 8, 2014, no. 106, 5269-5275
      http://dx.doi.org/10.12988/ams.2014.46500

C. S. Ryoo
      A note on the Carlitz's type (h,q)-tangent numbers and polynomials associated with p-adic integral on Zp
      Applied Mathematical Sciences, Vol. 8, 2014, no. 106, 5277-5283
      http://dx.doi.org/10.12988/ams.2014.47541

Artit Hutem, Rangson Pengpad, Supoj Kerdmee, Tepbancha Salaohorm, Chitthanan Phatthanawongsin
      Evaluate correlation function of the harmonics oscillator Gaussian Cosine angle two degree rational asymmetric potential via NSM
      Applied Mathematical Sciences, Vol. 8, 2014, no. 106, 5285-5291
      http://dx.doi.org/10.12988/ams.2014.46486

L. H. Wiryanto, Sudi Mungkasi
      A Boussinesq-type model for waves generated by flow over a bump
      Applied Mathematical Sciences, Vol. 8, 2014, no. 106, 5293-5302
      http://dx.doi.org/10.12988/ams.2014.47528

Edward M. Kiunisala, Ferdinand P. Jamil
      Inverse domination numbers and disjoint domination numbers of graphs under some binary operations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 107, 5303-5315
      http://dx.doi.org/10.12988/ams.2014.46416

Abdelilah Lasri, Lahcen Belfals, Brahim Najji, Bernard Mushirabwoba
      Pressure estimation of the trapped and squeezed oil between teeth spaces of spur gears
      Applied Mathematical Sciences, Vol. 8, 2014, no. 107, 5317-5328
      http://dx.doi.org/10.12988/ams.2014.47542

S. G. Klimanov, N. S. Rostovsky, D. E. Sliva, D. S. Smirnov, D. K. Udumyan, R. B. Balashov
      Statement and solution of the problems of effective investment portfolios formation for the companies in SWU markets
      Applied Mathematical Sciences, Vol. 8, 2014, no. 107, 5329-5335
      http://dx.doi.org/10.12988/ams.2014.47582

V. A. Danilenko, K. A. Gridnev, A. S. Kondratyev
      Landau-Silin kinetic equation in the theory of normal Fermi liquid
      Applied Mathematical Sciences, Vol. 8, 2014, no. 107, 5337-5347
      http://dx.doi.org/10.12988/ams.2014.47539

Putu Harry Gunawan
      Numerical study of staggered scheme for viscous Saint-Venant equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 108, 5349-5359
      http://dx.doi.org/10.12988/ams.2014.47580

P. Sitompul, H. Gunawan,Y. Soeharyadi, A. Y. Gunawan
      A recursion scheme for the Fisher equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 108, 5361-5368
      http://dx.doi.org/10.12988/ams.2014.47570

Ji-Young Lee, Seong-Hoon Cho, Gwang-Yeon Lee
      A fixed point theorem for generalized weakly \alpha-contractive mappings in cone metric spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 108, 5369-5385
      http://dx.doi.org/10.12988/ams.2014.43156

Jerico B. Bacani
      On the shape gradient and shape Hessian of a shape functional subject to Dirichlet and Robin conditions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 108, 5387-5397
      http://dx.doi.org/10.12988/ams.2014.47583


Journals | Books | Author guidelines